“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 8510
School of Mathematics
  Title:   A Fractional order of convergence rate for successive methods: Examples on integral equations
  Author(s):  D. Rostamy Varnoos Fadrani (Joint with M. Jabbari)
  Status:   Published
  Journal: Int. Math. Forum
  Vol.:  1
  Year:  2006
  Pages:   1935-1942
  Supported by:  IPM
This paper is devoted to investigating the fractional order of con�vergence of operator iteration schemes and, as a means of obtaining rapid convergence, rediscovering fixed-point methods by fractional cal�culus. In addition, a new definition for fractional Gateaux derivative is used which seems a key idea for accelerating the convergence of iterative methods. At the end, the relevance of the theory and applications of integral equations are given.

Download TeX format
back to top
scroll left or right